Charles BORDENAVE

Welcome to my homepage ! I am CNRS researcher at the Institut de Mathématiques of Université de Toulouse.

Here is a short curriculum vitae.

UNIVERSITÉ DE TOULOUSE
CNRS UMR 5219
Institut de Mathématiques de Toulouse
118 route de Narbonne
F-31062 Toulouse - France
E-mail: charles.bordenave@math.univ-toulouse.fr
Office: 1R1 - 221
Phone: (+33) 5.61.55.64.15
Fax: (+33) 5.61.55.60.89

photo


RESEARCH INTERESTS
  • Random matrices
  • Random graphs
  • Stochastic networks
  • Combinatorial optimization
  • Stochastic geometry

  • SOME PAPERS AND PREPRINTS

  • Outlier eigenvalues for deformed i.i.d. random matrices
    with M. Capitaine
    arxiv:1403.6001.

  • An extension of the Derrida-Lebowitz-Speer-Spohn equation
    with P. Germain
    Submitted for publication arxiv:1402.6620.

  • Large deviations of empirical neighborhood distribution in sparse random graphs
    with P. Caputo
    Submitted for publication arxiv:1308.5725.

  • Mean quantum percolation
    with A. Sen and B. Virag
    Submitted for publication arXiv:1308.3755.

  • Extinction probability and total progeny of predator-prey dynamics on infinite trees
    Electronic Journal in Probability, Vol. 19(20), 1-33 (2014) arXiv:1210.2883.

  • On Euclidean random matrices in high dimension
    Electronic Communications in Probability, Vol. 18, 1-8 (2013) arXiv:1209.5888.

  • A large deviations principle for Wigner matrices without gaussian tails
    with P. Caputo
    To appear in Annals of Probability arXiv:1207.5570.

  • Spectrum of Markov generators on sparse random graphs
    with P. Caputo and D. Chafai
    Communications in Pure and Applied Mathematics, Vol.67(4) 621-669 (2014) arXiv:1202.0644.

  • Localization and delocalization of eigenvectors for heavy-tailed random matrices
    with A. Guionnet
    Probability Theory and Related Fields, Vol. 157(3-4), 885-953 (2013) arXiv:1201.1862.

  • Around the circular law
    with D. Chafai
    Probability Surveys, Vol. 9(0), 1-89 (2012) ArXiv:1109.3343.

  • Combinatorial optimization over two random point sets
    with F. Barthe
    Séminaire de probabilités XLV Vol. 2046, 483-536 (2013) ArXiv:1103.2734.

  • Matchings on infinite graphs
    with M. Lelarge and J. Salez
    Probability Theory and Related Fields, Vol. 157(1), 183-208 (2013) ArXiv:1102.0712.

  • On the spectrum of sum and product of non-hermitian random matrices
    Electronic Communications in Probability, Vol. 16, 104-113 (2011) ArXiv:1010.3087.

  • Spectrum of non-Hermitian heavy tailed random matrices
    with P. Caputo and D. Chafai
    Communications in Mathematical Physics, Vol. 307(2), 513-560 (2011) ArXiv:1006.1713.

  • Circular Law Theorem for Random Markov Matrices
    with P. Caputo and D. Chafai
    Probability Theory and Related Fields, Vol. 152(3-4), 751-779 (2012) ArXiv:0808.1502.

  • The rank of diluted random graphs
    with M. Lelarge and J. Salez
    Annals of Probability, Vol. 39(3), 1097-1121 (2011) ArXiv:0907.4244.

  • Spectrum of large random reversible Markov chains - heavy-tailed weights on the complete graph
    with P. Caputo and D. Chafai
    Annals of Probability, Vol. 39(4), 1544-1590 (2011). ArXiv:0903.3528.

  • Load optimization in a planar network
    with G.L. Torrisi
    Annals of Applied Probability, Vol. 20(6), 2040-2085 (2010) ArXiv:0902.4304.

  • Spectrum of large random reversible Markov chains : two examples
    with P. Caputo and D. Chafai
    Latin American Journal of Probability and Mathematical Statistics, Vol. 7, 41-64 (2010) ArXiv:0811.1097.

  • Asymptotic stability region of slotted-Aloha
    with D. McDonald and A. Proutière
    IEEE Transactions on Information Theory, Vol. 58(9), 5841-5855 (2012) ArXiv:0809.5023.

  • Performance of random medium access control, an asymptotic approach
    with D. McDonald and A. Proutière
    Proc. ACM Sigmetrics 2008, 1-12, (2008) preprint.

  • On the birth-and-assassination process, with an application to scotching a rumor in a network
    Electronic Journal of Probability, 2014-2030, (2008) ArXiv:0801.4499.

  • Resolvent of Large Random Graphs
    with M. Lelarge
    Random Structures & Algorithms, Vol. 37(3), 332-352, (2010) ArXiv:0801.0155.

  • Dynamic Programming Optimization over Random Data: the Scaling Exponent for Near-optimal Solutions
    with D. Aldous and M. Lelarge
    SIAM Journal of Computing, Vol.38, No.6 (2009) ArXiv: math.PR/0710.0857.

  • A particle system in interaction with a rapidly varying environment: Mean field limits and applications
    with D. McDonald and A. Proutière
    Networks and Heterogeneous Media, Vol 5, No.1 (2010) ArXiv: math.PR/0701363.

  • Near-Minimal Spanning Trees: a Scaling Exponent in Probability Models
    with D. Aldous and M. Lelarge
    Annales de l'Institut Henri Poincaré (B) Vol. 44, No. 5 (2008) ArXiv: math.PR/0609547.

  • Navigation on a Poisson point process
    Annals of Applied Probability , Vol. 18, No. 2, 708-746 (2008) ArXiv: math.PR/0601122 .

  • The radial spanning tree of a Poisson point process
    with F. Baccelli
    Annals of Applied Probability, Vol. 17, No. 1, 305-359 (2007) ArXiv: math/0703024.

  • Eigenvalues of Euclidean random matrices
    Random Structures & Algorithms, Vol. 33, No. 4, 515-532 (2008) ArXiv: math.PR/0606624.

  • A random multiple access protocol with spatial interactions
    with S. Foss and V. Shneer
    Journal of Applied Probability, Vol. 46, 844-865 (2009) ArXiv: math.PR/0612583.

  • Large deviations of Poisson cluster processes
    with G.L. Torrisi
    Stochastic Models, Vol 23, 593-625 (2007) preprint.

  • Monte Carlo methods for sensitivity analysis of Poisson-driven stochastic systems
    with G.L. Torrisi
    Advances in Applied Probability, vol. 40(2):293-320 (2008). preprint.

  • Random multi-access algorithms, a mean field analysis
    with D. Mc Donald and A. Proutière
    Proc. 43th Allerton conference (2005) preprint.

  • Stability of spatial networks
    Advances in Applied Probability, vol. 38-8 (2006) INRIA RR-5305.

  • Spatial capacity of multiple access wireless networks
    IEEE Transactions on Information Theory, vol. 52-11 (2006) preprint.

  • The dead leaves model: a general tessellation modelling occlusion
    with Y. Gousseau and F. Roueff
    Advances in Applied Probability, vol. 38-1 (2006) preprint.


  • TEACHING

  • Notes on random graphs and combinatorial optimization
    preliminary version.

  • Notes on random matrices
    preliminary version.